zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Positive solutions of multi-point boundary value problems at resonance. (English) Zbl 1203.34041
The authors discuss existence for a multi-point second order boundary value problem at resonance. A recent fixed point theorem in a cone due to O’Regan and Zima is used in the analysis.

MSC:
34B18Positive solutions of nonlinear boundary value problems for ODE
34B10Nonlocal and multipoint boundary value problems for ODE
WorldCat.org
Full Text: DOI
References:
[1] Amann, H.: Fixed point equations and nonlinear eigenvalue problems in ordered Banach spaces, SIAM rev. 18, 620-709 (1976) · Zbl 0345.47044 · doi:10.1137/1018114
[2] An, Y.: Existence of solutions for a three-point boundary value problem at resonance, Nonlinear anal. 65, 1633-1643 (2006) · Zbl 1104.34007 · doi:10.1016/j.na.2005.10.044
[3] Bai, C.; Fang, J.: Existence of positive solutions for three-point boundary value problems at resonance, J. math. Anal. appl. 291, 538-549 (2004) · Zbl 1056.34019 · doi:10.1016/j.jmaa.2003.11.014
[4] Bitsadze, A. V.; Samarskiĭ, A. A.: Some elementary generalizations of linear elliptic boundary value problems, Dokl. akad. Nauk SSSR 185, 739-740 (1969) · Zbl 0187.35501
[5] Cremins, C. T.: A fixed-point index and existence theorems for semilinear equations in cones, Nonlinear anal. 46, 789-806 (2001) · Zbl 1015.47041 · doi:10.1016/S0362-546X(00)00144-9
[6] Cremins, C. T.: Existence theorems for semilinear equations in cones, J. math. Anal. appl. 265, 447-457 (2002) · Zbl 1015.47042 · doi:10.1006/jmaa.2001.7746
[7] Feng, W.; Webb, J. R. L.: Solvability of three-point boundary value problems at resonance, Nonlinear anal. 30, 3227-3238 (1997) · Zbl 0891.34019 · doi:10.1016/S0362-546X(96)00118-6
[8] Feng, W.; Webb, J. R. L.: Solvability of m-point boundary value problems with nonlinear growth, J. math. Anal. appl. 212, 467-480 (1997) · Zbl 0883.34020 · doi:10.1006/jmaa.1997.5520
[9] Guo, D.; Lakshmikantham, V.: Nonlinear problems in abstract cones, (1988) · Zbl 0661.47045
[10] Gupta, C. P.: Existence theorems for a second order m-point boundary value problem at resonance, Int. J. Math. math. Sci. 18, 705-710 (1995) · Zbl 0839.34027 · doi:10.1155/S0161171295000901 · http://www.hindawi.com/journals/ijmms/volume-18/issue-4.html
[11] Han, X.: Positive solutions for a three-point boundary value problem at resonance, J. math. Anal. appl. 336, 556-568 (2007) · Zbl 1125.34014 · doi:10.1016/j.jmaa.2007.02.069
[12] He, X.; Ge, W.: Triple solutions for second-order three-point boundary value problems, J. math. Anal. appl. 268, 256-265 (2002) · Zbl 1043.34015 · doi:10.1006/jmaa.2001.7824
[13] Il’in, V. A.; Moiseev, E. I.: Nonlocal boundary value problem of the first kind for a Sturm--Liouville operator in its differential and finite difference aspects, Differ. equ. 23, 803-810 (1987) · Zbl 0668.34025
[14] G. Infante, Positive solutions of some nonlinear BVPs involving singularities and integral BCs, Discrete Contin. Dyn. Syst. Ser. S (in press) · Zbl 1160.34018 · doi:10.3934/dcdss.2008.1.99
[15] Infante, G.; Webb, J. R. L.: Three point boundary value problems with solutions that change sign, J. integral equations appl. 15, 37-57 (2003) · Zbl 1055.34023 · doi:10.1216/jiea/1181074944
[16] Infante, G.; Webb, J. R. L.: Loss of positivity in a nonlinear scalar heat equation, Nodea nonlinear differential equations appl. 13, 249-261 (2006) · Zbl 1112.34017 · doi:10.1007/s00030-005-0039-y
[17] Infante, G.; Webb, J. R. L.: Nonlinear nonlocal boundary value problems and perturbed Hammerstein integral equations, Proc. edinb. Math. soc. 49, 637-656 (2006) · Zbl 1115.34026 · doi:10.1017/S0013091505000532
[18] Kosmatov, N.: A symmetric solution of a multipoint boundary value problem at resonance, Abstr. appl. Anal. (2006) · Zbl 1137.34313 · doi:10.1155/AAA/2006/54121
[19] Kosmatov, N.: Multi-point boundary value problems on an unbounded domain at resonance, Nonlinear anal. (2007)
[20] Lan, K. Q.: Properties of kernels and eigenvalues for three point boundary value problems, Discrete contin. Dyn. syst., No. Suppl., 546-555 (2005) · Zbl 1162.34019
[21] Leggett, R. W.; Williams, L. R.: Multiple positive fixed points of nonlinear operators on ordered Banach spaces, Indiana univ. Math. J. 28, 673-688 (1979) · Zbl 0421.47033 · doi:10.1512/iumj.1979.28.28046
[22] Liu, B.: Solvability of multi-point boundary value problem at resonance. IV, Appl. math. Comput. 143, 275-299 (2003) · Zbl 1071.34014 · doi:10.1016/S0096-3003(02)00361-2
[23] Liu, B.; Zhao, Z.: A note on multi-point boundary value problems, Nonlinear anal. 67, 2680-2689 (2007) · Zbl 1127.34006 · doi:10.1016/j.na.2006.09.032
[24] Ma, R.: Positive solutions for a nonlinear three-point boundary-value problem, Electron. J. Differential equations, No. 34 (1999) · Zbl 0926.34009
[25] Ma, R.: Multiplicity results for an m-point boundary value problem at resonance, Indian J. Math. 47, 15-31 (2005) · Zbl 1078.34005
[26] Mawhin, J.: Equivalence theorems for nonlinear operator equations and coincidence degree theory for some mappings in locally convex topological vector spaces, J. differential equations 12, 610-636 (1972) · Zbl 0244.47049 · doi:10.1016/0022-0396(72)90028-9
[27] O’regan, D.; Zima, M.: Leggett--Williams norm-type theorems for coincidences, Arch. math. 87, 233-244 (2006) · Zbl 1109.47051 · doi:10.1007/s00013-006-1661-6
[28] Palamides, P. K.: Multi point boundary-value problems at resonance for n-order differential equations: positive and monotone solutions, Electron. J. Differential equations, No. 25 (2004) · Zbl 1066.34013 · emis:journals/EJDE/Volumes/2004/25/abstr.html
[29] Petryshyn, W. V.: On the solvability of x$\inTx+{\lambda}$Fx in quasinormal cones with T and F k-set contractive, Nonlinear anal. 5, 585-591 (1981) · Zbl 0474.47028 · doi:10.1016/0362-546X(81)90105-X
[30] Przeradzki, B.; Stańczy, R.: Solvability of a multi-point boundary value problem at resonance, J. math. Anal. appl. 264, 253-261 (2001) · Zbl 1043.34016 · doi:10.1006/jmaa.2001.7616
[31] Santanilla, J.: Some coincidence theorems in wedges, cones, and convex sets, J. math. Anal. appl. 105, 357-371 (1985) · Zbl 0576.34018 · doi:10.1016/0022-247X(85)90053-8
[32] Webb, J. R. L.: Solutions of semilinear equations in cones and wedges, World congress of nonlinear analysts ’92 (Tampa, FL, 1992), 137-147 (1996) · Zbl 0858.47030
[33] Webb, J. R. L.: Positive solutions of some three point boundary value problems via fixed point index theory, Nonlinear anal. 47, 4319-4332 (2001) · Zbl 1042.34527 · doi:10.1016/S0362-546X(01)00547-8
[34] Webb, J. R. L.: Multiple positive solutions of some nonlinear heat flow problems, Discrete contin. Dyn. syst., No. Suppl., 895-903 (2005) · Zbl 1161.34007
[35] Webb, J. R. L.; Lan, K. Q.: Eigenvalue criteria for existence of multiple positive solutions of nonlinear boundary value problems of local and nonlocal type, Topol. methods nonlinear anal. 27, 91-115 (2006) · Zbl 1146.34020
[36] Zima, M.: Fixed point theorem of Leggett--Williams type and its application, J. math. Anal. appl. 299, 254-260 (2004) · Zbl 1066.47059 · doi:10.1016/j.jmaa.2004.07.002